Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Short periods, scanty flow, black stools. Taking micronor, iron tablets for anemia. Cause?

Hello, im unsure weather i should see a doctor or not, im on the pil micronor but for the last two months my periods have only lasted 2 days were as i always normally have a five day cycle and then half way through the last two months ive had a bleed lasting about 1 day not heavy but not spotting either. Then today i have been to the toilet and my stool was black but yesterday i did take an iron tablet as i felt a little tired and i have suffered from animia before, i just wanted some advice.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hello there.

If you have been using micronor for a long time, then its normal for your menstrual flow to decrease. This is because these pills cause thinning of the uterine lining with each cycle. IT is this lining of uterus which is shed in menses. So with continuous use of micronor, endometrial lining (uterine lining) gets thinner and thinner making the periods lighter and lighter with eventually no periods.

If you have anemia then this also causes bleeding to be lighter in menses.

Iron tablets can cause black stools. Its normal too. If you do not have any fresh bleeding or painful stools then you need not worry.

take care.
Answered: Sun, 28 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor